# SDR SWAA2023020197453

- Difficulty date: December 18, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: NOTENTERED
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) ELONGATED HOLE 2 E/A ON STIFFENER LOC. BS663 L/H AT LBL 15 MAIN WHEEL WELL COMPARTMENT 2022-691906<[01] TOOL USED PN: NORTEC 600D; SN:220272712; DUE DATE: 17-DEC-23.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X11290U021704; DUE DATE: 01 FEB 23;[03] TOOL USED THICKNESS GAGE : P/N 45MG; S/N: 130060401; DUE DATE: 26-JAN-23;[04] PERFORMED REPAIR ON STIFFENER LOC. BS663 L/H AT LBL 15 MAIN WHEEL WELL COMPARTMENT IAW EA# 23-157-00036. SEE INDIVIDUAL SIGNS OFF BELOW;[05] CORRECTIVE ACTION CERTIFIED
